Beechams All In One Liquid is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. It contains three active ingredients:
- Paracetamol to relieve your headache, shivers, aches and pains.
- A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
- An expectorant to relieve chesty coughs.
Beechams All-In-One is a product for the short term relief of the symptoms of colds, chills and influenza. These symptoms include headache, shivers, aches and pains, blocked nose and sinuses, also chesty coughs.
Adults and children 12 years and over: Fill measure cup to 20ml mark and take one dose (four 5ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 years of age except on medical advice. Do not exceed the stated dose.
Each 20ml dose contains: Paracetamol 500mg, Guaifenesin 200mg, and Phenylephrine Hydrochloride 10mg as the active ingredients.
Liquid also contains: Sorbitol, Glycerol, Ethyl Alcohol, Propylene Glycol, Sodium Cyclamate, Acessulfame K, Sodium Citrate, Xantham Gum, Citric Acid Monohydrate, Coughsweet Flavour, Colours (Sunset Yellow E110) Patent Blue V (E131) and Water.
Adults and children over 12 years of age.
1 review for Beechams All In One Liquid 160ml